Alert archive / Ohio / Snow Squall Warnings in 2025
Snow Squall Warning 4, NWS Cleveland, OH
NWS Cleveland, OH issued this snow squall warning at Dec 29, 2025, 3:03 PM EST for Ashtabula County, Lake County, Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 29, 2025, 3:03 PM EST (20:03 UTC)
- Expired
- Dec 29, 2025, 4:00 PM EST
- In force
- 57 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Ashtabula County, OH, Lake County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 133 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 99 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- 0.0
The text
As transmitted.
371
WWUS51 KCLE 292003
SQWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Cleveland OH
303 PM EST Mon Dec 29 2025
OHC007-085-PAC039-049-292100-
/O.NEW.KCLE.SQ.W.0004.251229T2003Z-251229T2100Z/
Lake OH-Ashtabula OH-Erie PA-Crawford PA-
303 PM EST Mon Dec 29 2025
The National Weather Service in Cleveland has issued a
* Snow Squall Warning for...
Northeastern Lake County in northeastern Ohio...
Central Ashtabula County in northeastern Ohio...
Erie County in northwestern Pennsylvania...
Northwestern Crawford County in northwestern Pennsylvania...
* Until 400 PM EST.
* At 302 PM EST, a dangerous snow squall was located along a line
extending from 23 miles north of Fairport Harbor to 11 miles
northwest of North Kingsville to near Erie, moving east at 60 mph.
HAZARD...Whiteout conditions with near zero visibility associated
with intense bursts of heavy snow and gusty winds leading
to blowing snow. Wind gusts greater than 35 mph.
SOURCE...Radar indicated.
IMPACT...Travel will become difficult and potentially dangerous
within minutes.
Impacts to portions of I-90 and northern I-79 are expected.
Locations impacted include...
Erie, Ashtabula, Conneaut, Geneva-On-The-Lake, Edinboro, Geneva,
North East, Madison, Girard, North Kingsville, Waterford, Albion,
Wattsburg, Northwest Harborcreek, Harborcreek, Lawrence Park,
Wesleyville, Lake City, Austinburg, and Kingsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.
Reduce speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.
&&
LAT...LON 4227 7976 4200 7977 4163 8092 4169 8101
4172 8101 4172 8105 4182 8120 4188 8102
4199 8055 4212 8021 4219 8014 4219 8004
4227 7984
TIME...MOT...LOC 2002Z 283DEG 53KT 4207 8144 4206 8078 4219 8008
SNOW SQUALL...RADAR INDICATED
$$
041 follow-up statement
915
WWUS51 KCLE 292055
SQWCLE
Snow Squall Warning
National Weather Service Cleveland OH
355 PM EST Mon Dec 29 2025
OHC007-085-PAC039-049-292104-
/O.EXP.KCLE.SQ.W.0004.000000T0000Z-251229T2100Z/
Lake OH-Ashtabula OH-Erie PA-Crawford PA-
355 PM EST Mon Dec 29 2025
...THE SNOW SQUALL WARNING FOR NORTHEASTERN LAKE...CENTRAL
ASHTABULA...ERIE AND NORTHWESTERN CRAWFORD COUNTIES WILL EXPIRE AT
400 PM EST...
The snow squall that prompted the warning has weakened. Therefore,
the snow squall warning will be allowed to expire. However, pockets
of heavy snow and areas of blowing snow and snow-covered roads will
continue to make travel difficult.
LAT...LON 4227 7976 4200 7977 4163 8092 4169 8101
4172 8101 4172 8105 4182 8120 4188 8102
4199 8055 4212 8021 4219 8014 4219 8004
4227 7984
TIME...MOT...LOC 2054Z 283DEG 53KT 4191 8051 4190 7985 4202 7915
$$
GaruckasWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this snow squall warning went out at Dec 29, 2:47 PM EST, 16 minutes earlier.
Area forecast discussion, Dec 29, 2:47 PM EST, 16 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
247 PM EST Mon Dec 29 2025
.SYNOPSIS...
A strong low pressure system will continue to move northeast towards
Nova Scotia as a surface trough lingers across the area today into
Wednesday. Another low pressure system will move across the Great
Lakes region on Wednesday, dragging a cold front east Wednesday
night into Thursday. High pressure will build in on Friday.
&&
.NEAR TERM /THROUGH TUESDAY NIGHT/...
Hazardous conditions are being observed across the entire area this
afternoon as a result of a strong low pressure continuing to
influence weather across the region. As this low continues to shift
northeast towards Nova Scotia, a strong surface trough will linger
and continue to influence the weather across northern Ohio and
northwestern Pennsylvania. There are 2 primary hazards that will
continue to impact the area through the period. These hazards
include the strong winds and snowfall.
Focusing first on the strong winds, there currently remains wind
gusts from the west-southwest of 40-50 mph being observed.
Occasionally these gusts exceed 50 mph, but those seem to be
isolated to areas closer to the lake shore. As the center of the low
drifts northeast and the surface trough becomes established, winds
will back to become northwesterly with gusts gradually weakening to
around 30 mph by Tuesday morning. Elevated wind gusts from the
northwest of 20-30 mph are expected to continue through Tuesday
night. As a result of these elevated winds, a High Wind Warning/Wind
Advisory remain in effect for counties along and west of I-71
through 10PM this evening and for counties east through 1AM Tuesday.
As winds gradually back this afternoon, areawide light snow showers
will become focused across the snowbelt as lake effect snow begins
to develop. These snow showers have the potential to be quite heavy
as 850mb temps of -14 to -16C push south and a strong convergent
boundary develops along the lakeshore. In addition, conditions
across the area, including the very cold temperatures and gusty
winds, will pose a risk of snow squall develop. The window for the
heaviest snow is likely late this evening across NEOH and NWPA,
continuing through tonight for NWPA. Snowfall rates of up to 1"/hour
coupled with blowing snow could result in whiteout conditions.
Impacts could be seen to this evenings commute and the Tuesday
morning commute. Total snowfall accumulations between now and
Tuesday afternoon are expected to range from 8-10 inches across
NWPA, 4-6 across the Ohio snowbelt with the exception of Geauga
County where locally higher amounts are likely. By Tuesday
afternoon, there could be a brief lull in lake effect snow showers
as a positively tilted trough axis moves over the area, allowing for
winds to gain a bit more of a westerly component and 850mb temps
warm a bit across the western basin. Opted to maintain at least
chance PoPs given the mesoscale components, but rates on Tuesday
would be much less. As this shortwave trough moves east, another
round of lake effect snow is possible Tuesday night with an
additional 2-4 inches possible in the Ohio snowbelt and 6-8 inches
possible in NWPA. There remains some uncertainty as to where this
second lake effect band sets up and whether it will linger close to
the lakeshore with southwest flow or clip northern portions of the
county's. As a result of this uncertainty, which will strongly
influence the snowfall totals, opted to maintain the timing of
current winter headlines but this will need to be monitored to
determine if there is a long enough reprieve in snow between the
first round today/tonight and the next round. Will expand/upgrade
headlines as needed, but staying status quo for now.
Temperatures this afternoon are much cooler than previously
forecast with observations all reporting in the upper teens to low
20s. These cold temperatures will lingering into the overnight hours
with wind chill values falling into the single to sub-zero digits.
Temperatures on Tuesday and Tuesday night will be in the low to mid
20s with wind chills in the single digits to teens.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Wednesday morning, a clipper system is expected to push east across
the Great Lakes region, moving another cold front southeast
Wednesday evening into the overnight hours. This system will bring
another push of widespread snow across the area with generally 1-2"
being observed as a direct result of the synoptic system. This cold
front will be associated with strong frontogenesis and ample
moisture in the 0-2km layer. Winds will also increase within this
layer through a period from 00-06Z Wednesday night. As a result,
there is a widespread potential for snow squalls NYE night. This
could make for hazardous travel conditions as the holiday night
comes to an end and people should plan accordingly to try and avoid
travel during the hazardous conditions.
Across areas of the snowbelt, increased snowfall amounts are likely
as heavy lake effect snow becomes established late Wednesday and
persists to some capacity through at least Thursday afternoon.
Current forecast suggests that additional winter weather headlines
will be needed for this mid to late week system.
By Thursday night, a few light lingering lake effect snow showers
are possible across the snowbelt, however should become more
sporadic as moisture in the low levels begins to dry with an
approaching high pressure system. There remains a good bit of
uncertainty with the end timing of the lake effect, so this is valid
to change in future updates.
Highs on Wednesday should be in the mid to upper 20s before the
clipper system arrives and brings highs into the upper teens to low
20s on Friday. Overnight lows will remain in the teens through the
period.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
On Friday, quieter weather should return to the area as high
pressure builds east and allows for precipitation to end across the
entire area. On Sunday into Monday, some models are hinting at
another low pressure system, albeit weaker, moving east across the
region but there is quite a bit of divergence among models at this
point. If this system does come to fruition, could see another round
of lake effect snow impacting the snowbelt sometime late Sunday into
Monday. Highs through the period will generally remain in the upper
20s to low 30s with overnight lows falling into the mid teens to low
20s.
&&
.AVIATION /18Z Monday THROUGH Saturday/...
Winds are likely peaking at the time of this issuance (18Z) with
WSW winds gusting 35-50kts. Expecting a gradual turn to the W
and then WNW, while simultaneously decreasing in intensity
through the TAF period. Still should have gusts 25-35kts by 18Z
Tuesday, however.
Wind blown snow showers across the region are going to
transition to more of a lake effect type event, so terminals not
typically vulnerable to lake effect snow should only have 3-5
more hours of snow shower chances, and then likely dry after
that, specifically for FDY and MFD. Until then, IFR visibilities
expected, but some variability also expected, along with
blowing snow. Ceilings should stay MVFR mainly due to the high
winds in the boundary layer.
Outlook...Non-VFR conditions across northeast Ohio and
northwest Pennsylvania in lake effect snow showers through at
least Thursday.
&&
.MARINE...
As of 20Z, water levels likely near lowest point in the western
basin at around 70 inches below low water datum and will take
several hours to return to the more normal levels.
In the meantime, Gale and Storm Warnings continue for Lake Erie, for
the western basin and central and eastern basins respectively.
Expecting a gradual decrease in the winds that have gusted 40-55kts
today. This will be a slow process however, and could take until
early Tuesday for the lake to completely come down below Gale force
winds/34kts. Wave heights today continue to push 20ft in the eastern
basin, 14-18ft in the central basin, and lesser heights in the
western basin largely due to varying water depths that do not
support large wave heights because of the low water conditions.
Winds will largely remain onshore in a west southwesterly to
northwesterly direction 15-30kts through Friday. Wave heights
will not come down below 4ft in the central and western basins
until that time.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...High Wind Warning until 10 PM EST this evening for OHZ003-
006>009-017>019.
High Wind Warning until 1 AM EST Tuesday for OHZ010>014-089.
Winter Weather Advisory until 1 PM EST Tuesday for OHZ011-012-
014-021>023-089.
Lake Effect Snow Warning until 1 PM EST Tuesday for OHZ013.
Wind Advisory until 1 AM EST Tuesday for OHZ020>023-030>033-
038.
Wind Advisory until 10 PM EST this evening for OHZ027>029-036-
037-047.
PA...High Wind Warning until 1 AM EST Tuesday for PAZ001-002.
Wind Advisory until 1 AM EST Tuesday for PAZ003.
Winter Weather Advisory until 4 PM EST Tuesday for PAZ001.
Lake Effect Snow Warning until 4 PM EST Tuesday for PAZ002-003.
MARINE...Gale Warning until 7 AM EST Tuesday for LEZ142>144-162>164.
Low Water Advisory until 1 AM EST Tuesday for LEZ142>144-
162>164.
Storm Warning until 7 PM EST this evening for LEZ145>147-
165>167.
Storm Warning until 9 PM EST this evening for LEZ148-149-168-
169.
&&
SYNOPSIS...04
NEAR TERM...04
SHORT TERM...04
LONG TERM...04
AVIATION...26
MARINE...26Hazardous weather outlook, Dec 29, 9:13 AM EST, 5 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 913 AM EST Mon Dec 29 2025 OHZ003-006>009-017>019-301415- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron- 913 AM EST Mon Dec 29 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ027>029-036-037-047-301415- Wyandot-Crawford-Richland-Marion-Morrow-Knox- 913 AM EST Mon Dec 29 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011-012-014-089-301415- Cuyahoga-Lake-Ashtabula Inland-Ashtabula Lakeshore- 913 AM EST Mon Dec 29 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ020-030>033-038-301415- Medina-Ashland-Wayne-Stark-Mahoning-Holmes- 913 AM EST Mon Dec 29 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>144-162>164-301415- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- 913 AM EST Mon Dec 29 2025 ...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... ...LOW WATER ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Low Water Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ145>147-165>167-301415- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border- 913 AM EST Mon Dec 29 2025 ...STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-148-149-168-169-301415- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 913 AM EST Mon Dec 29 2025 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... ...STORM WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ021>023-301415- Summit-Portage-Trumbull- 913 AM EST Mon Dec 29 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ002-301415- Southern Erie- 913 AM EST Mon Dec 29 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST TUESDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-301415- Northern Erie- 913 AM EST Mon Dec 29 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST TUESDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ003-301415- Crawford- 913 AM EST Mon Dec 29 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST TUESDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010-301415- Lorain- 913 AM EST Mon Dec 29 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ013-301415- Geauga- 913 AM EST Mon Dec 29 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 1 PM EST TUESDAY... This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 2:44 PM EST | Snow Squall Warning | CLE | Cuyahoga, Lorain, Summit | 46 min |
| Dec 29, 3:29 PM EST | Snow Squall Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 61 min |
| Dec 29, 6:51 PM EST | Gale Warning | CLE | 21 hr |
Nearby
Snow Squall Warnings in Ohio, 2025Snow Squall Warnings in Pennsylvania, 2025Every snow squall warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.